# SDR SWAA2022011318175

- Difficulty date: December 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 46,300 hours, 27,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS TWO 8' LONG WEAR CRACKS / CLOSING DMA #0236983 R+R'D CARGO PIT (FWD) PANEL 10120CF PER MM 25-52-10 CLEARING #10424
